Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the second dual of the space of continuous functions
HTML articles powered by AMS MathViewer

by Samuel Kaplan PDF
Trans. Amer. Math. Soc. 86 (1957), 70-90 Request permission
References
  • Garrett Birkhoff, Lattice Theory, Revised edition, American Mathematical Society Colloquium Publications, Vol. 25, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • N. Bourbaki, Integration, Chapters I-IV, 1952 (vol. XIII of Éléments de mathématique).
  • J. Dieudonné, La dualité dans les espaces vectoriels topologiques, Ann. Sci. École Norm. Sup. (3) 59 (1942), 107–139 (French). MR 0011532
  • Jean Dieudonné, Sur le théorème de Lebesgue-Nikodym, Ann. of Math. (2) 42 (1941), 547–555 (French). MR 4719, DOI 10.2307/1968917
  • Jean Dieudonné, Sur le théorème de Lebesgue-Niko-dym. II, Bull. Soc. Math. France 72 (1944), 193–239 (French). MR 14580
  • Jean Dieudonné and Laurent Schwartz, La dualité dans les espaces $\scr F$ et $(\scr L\scr F)$, Ann. Inst. Fourier (Grenoble) 1 (1949), 61–101 (1950) (French). MR 38553
  • Alexandre Grothendieck, Sur la complétion du dual d’un espace vectoriel localement convexe, C. R. Acad. Sci. Paris 230 (1950), 605–606 (French). MR 40573
  • Paul R. Halmos, Measure Theory, D. Van Nostrand Co., Inc., New York, N. Y., 1950. MR 0033869
  • N. Bourbaki, Topologie générale, Chapter IX, 1948.
  • Shizuo Kakutani, Concrete representation of abstract $(L)$-spaces and the mean ergodic theorem, Ann. of Math. (2) 42 (1941), 523–537. MR 4095, DOI 10.2307/1968915
  • Shizuo Kakutani, Concrete representation of abstract $(M)$-spaces. (A characterization of the space of continuous functions.), Ann. of Math. (2) 42 (1941), 994–1024. MR 5778, DOI 10.2307/1968778
  • Hidegorô Nakano, Linear topologies on semi-ordered linear spaces, J. Fac. Sci. Hokkaido Univ. Ser. I. 12 (1953), 87–104. MR 0056851
  • G. T. Roberts, Topologies in vector lattices, Proc. Cambridge Philos. Soc. 48 (1952), 533–546. MR 50873, DOI 10.1017/s0305004100076295
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.1X
  • Retrieve articles in all journals with MSC: 46.1X
Additional Information
  • © Copyright 1957 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 86 (1957), 70-90
  • MSC: Primary 46.1X
  • DOI: https://doi.org/10.1090/S0002-9947-1957-0090774-3
  • MathSciNet review: 0090774